MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. MESHGRAFT II COMPLETE; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. MESHGRAFT II COMPLETE; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00219500000
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before surgery the device was found to be defective.Passing the skin graft through the mesher, produced a skin graft that was not of the required quality.The surgeon was able to utilize the skin graft and an additional graft was not required.There was no harm or delay reported as there was no patient involvement.Diligence is complete and no additional information is available.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2 foreign: france.Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
There is no additional information associated with this malfunction.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d1, d4, d9, g3, g6, h2, h3, h4, h6 and h11.Review of the most recent repair record could not be completed because the device has not been returned for evaluation and repair.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
MESHGRAFT II COMPLETE
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21535858
Report Number0001526350-2025-00289
Device Sequence Number8050295
Product Code FZW
UDI-Device Identifier00889024372528
UDI-Public(01)00889024372528(11)180111(10)63898250
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00219500000
Device Lot Number63898250
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/15/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown